Hello Annoranna, For starters, Im not a medical professional. However, you can find a wealth of info here. There are many knowledgeable people here. I would say you are maxed out on your meds. Maybe the doses could be lowered, or maybe they need to be changed. But this is most important: DO NOT make any changes without talking to your doctor FIRST!!! You are safest discussing this with your prescribing doctor first. These meds are not recommended to stop cold turkey. Please make a wise and informed consent with your doctor. I wish you luck in your endeavors. Seeking peace, Tee
This sounds like a lot of Hydrocodone. I felt I took a lot. My dr. has me on 10 mg. q 4 hrs. Sometime I have to take 5 more mg. to manage the pain, but I do try to stick to the 10 mg q 4 hrs. I take 300 mg of Gabapentin q 4 hrs, and usually once a day I take 300 mg. extra. I could not take the Lyrica. It affected my short term memory. I don't think you are supposed to take Lyrica and Gabapentin together? You would need to ask your Dr. I am also searching for a way to get off of the medication, but so far have not found one. My Neurologist has me to take one B-12 shot (1 cc) weekly. He said this is the one thing he knows that will help with the healing. It also helps me not to get to tired or to stay on my feet over 15 minutes or so at a time. Hope this helps u a little.
This is way to much medication , i hope you are still OK ? I have fibro and i take lyrica/100mg 2x a day and hydrocodone 10 / 4X a day i did get tramadol too but since they upgraded the drugs i cant get both now . I can tell you this is not enough for my pain . I also have severe neropathy and arthritis as well as bursitis i deal with a lot of constant pain and i am suffering . I wish they would come up with better medicine to control pain .
I would say you could go up to 3600mgs daily of gabapentin divided into 3 1200mg doses. How long have you been on lyrica and what is your dosing schedule? You may could talk to your doctor about you taking up to 3 300mg doses. I understand you are wanting to cut back on medication but neuropathy doesn't tend to just heal and hydrocodone generally doesn't work well for it. That being said you may could get the gabapentin and lyrica titrated up and do away with the hydrocodone with better results.
I am on 800mg x3 times daily ( Gabapentin) I take 5mg of hydrocodone with a 500mg of naproxen x2 a day. There are days like others that I barely get thru the day. I have noticed I hurt more at night. Take care, Linda
I have Fibromyalgia and serioys back issues. I have been on loads of narcotic pain meds of and on for years and that always ended up bad. I always had withdrawals. I am so glad I have fibally found something that works. It was Neurontin, 3000 mgs a day but now i have switched to Lyrica mainly because of the huge weight gain. I pray i shed some of it. I do know the other side effects have all but completely gone. With Neurontin I jerked uncontrollably, i had terrible cold sweats and if i lowered my dose myself I would itch all over, i know, weird. I hope the side effect of weight gain will stop if not reverse itself. Thanks for all the people that share.
If I were your Pharmacist I would have never filled that very dangerous combination of medicine. I hope it is a neurologist that is Prescribing it! With neuropathy I would probably stay on the gabapentin. To come off the Lyrica, reduce it at a rate of 10 percent a month. If necessary have your pharmacist compound Lyrica liquid for you to get the correct dose if the liquid is not comercially available.If The pharmacy says they can't do that, change pharmacies. Cymbalta is bad For your liver too, I suggest paxil or Prozac.. slowly reduce the cymbalta as you add low dose of the new antidepressant..(paxil or Prozac) these are not as damaging to your liver as cymbalta is and still help with pain.. your Dr may have a different opinion..but I live with pain..so I know. I also have trained pharmacist in the military... (and a few dr's
I've always found that the pharmacy will not fill both lyrica and gabapentin at the same time. Its supposedly cuz it's the same drug but personally I disagree . Bottom line is that everyone is different and it's really all about ur tolerance level and how the meds affect you. Its sounds like ur tolerance is high considering the high doses ur taking so u may want to try taking then both for a few days and see how u feel. I'm onto the same dose of gabapentin and just switch to lyrica 600 a day. Whenever I'm in more pain then usual I'll take a dose or 2 of the gabapentin that I had left over from when I switched and it has helped a bit with relatively no side effects. I too have a high tolerance for these drugs. But like I said everybody is different
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.